# SDR DALA2021032401766

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON FRAME 16 CROSSBEAM SPLICING HOLE H4 RH SIDE AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590210-14 REV.0 AND REV.1 AND ER/A 590210-14AD. (1762836)
